# SDR DHL2001742530

- Difficulty date: October 4, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT CABIN HAS SHEAR VIEW PLATE HAS CRACK AROUND BOLT, AND BOLT IMPROPERLY INSTALLED BS 1176 RBL 30.  REMOVED FASTENER AND CUT OUT DAMAGE AREA FOR CRACK AT AFT CABIN STA 1176 RBL 30.  REMOVED AND REPLACED DOUBLER AT CABIN BS 1176 RBL 30.
